# SDR SWIA202164299

- Difficulty date: December 17, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH WING OTBD FLAP VANE HAS GOUGE ON LOWER LEADING EDGE INBD OF FLS 296.07   (C CHECK RO 02-12-2022)   REMOVED AND REPLACED LH WING OTBD FLAP VANE AT FLS 296.07. REF CRJ 200  CRJ 200 SRM 51-42-13 AND INSTALLATION DWG 601R14502 REV -D. COMPLIED WITH 51-900-1003-SKY.
